# SDR QMLA2018010518004

- Difficulty date: January 5, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N374AL
- Make and model: Bell 407
- Aircraft serial: 53819
- Aircraft time: 4,101 hours, 19,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 1.5 INCH CRACK FOUND ON THE DOUBLER UNDER THE RIGHT FORWARD TRANSMISSION MOUNT
